# SDR AALA2018073079013

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 43,539 hours, 30,971 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: 321454
- Part serial: 286
- Condition: Failed
- Location: R1 Door Slide
- Part time: 4,599 hours, 2,318 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 SLIDE DEPLOYED ON INSTALLATION STEP 7A.B, FAILED. REPLACED FORWARD LEFT POWER SUPPLY UNIT IAW AMM 33-51-38. OPS CHECKED NORMAL.
